Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes muscle cramps while on Gabapentin, Pramipexole and Dicyclomine?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10677 Questions
Question
I have severe muscle cramps-every where. Thumbs, abdomen, neck, back, feet, legs....I also have RLS and I am taking gabapentin, pramipexole, carbidopa-levo. Amlodine for blood pressure, Duloetine for depression, pantoprazole and dicylclomine for stomach issues.
6 days ago in General Health
 
 
Answered by Dr. Praveen Tayal 20 minutes later
Brief Answer:
Can be thyroid imbalance.

Detailed Answer:
Hello,
Thanks for posting your query.
There are different possible causes for the symptoms that you are experiencing. One of the potential causes is hypothyroidism which is a low level of thyroid hormone. Sometimes, it can be due to dehydration, muscle fatigue or electrolyte abnormalities. It is better to drink sufficient fluid and also see that your intake of electrolytes (sodium, potassium, magnesium ) is sufficient. You can drink Oralyte for this.
Do get your blood tests done in case the symptoms are persistent.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor